Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 51

All articles in this issue are freely accessible.

Segments of ordered sets
W. D. Duthie.
Trans. Amer. Math. Soc. 51 (1942), 1-14
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0007032
Theory of monomial groups
Oystein Ore.
Trans. Amer. Math. Soc. 51 (1942), 15-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0005739
The finite displacement of thin rods
G. E. Hay.
Trans. Amer. Math. Soc. 51 (1942), 65-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006318
Homomorphisms and modular functionals
Saul Gorn.
Trans. Amer. Math. Soc. 51 (1942), 103-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006145
Complete sets of logical functions
William Wernick.
Trans. Amer. Math. Soc. 51 (1942), 117-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0005281
On distortion in pseudo-conformal mapping
Stefan Bergman and D. C. Spencer.
Trans. Amer. Math. Soc. 51 (1942), 133-163
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0005771
Lebesgue theory on a Boolean algebra
John M. H. Olmsted.
Trans. Amer. Math. Soc. 51 (1942), 164-193
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006593
On the number of partitions of a number into unequal parts
Loo-keng Hua.
Trans. Amer. Math. Soc. 51 (1942), 194-201
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006195
Theory of reduction for arithmetical equivalence. II
Hermann Weyl.
Trans. Amer. Math. Soc. 51 (1942), 203-231
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006211
The general invariant theory of irregular analytic arcs or elements
Edward Kasner and John DeCicco.
Trans. Amer. Math. Soc. 51 (1942), 232-254
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006460
The transformation of series and sequences
W. T. Scott and H. S. Wall.
Trans. Amer. Math. Soc. 51 (1942), 255-279
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006384
On conformal mapping of infinite strips
S. E. Warschawski.
Trans. Amer. Math. Soc. 51 (1942), 280-335
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006583
On the semi-continuity of double integrals in parametric form
Tibor Radó.
Trans. Amer. Math. Soc. 51 (1942), 336-361
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0005905
Manifolds without conjugate points
Marston Morse and Gustav A. Hedlund.
Trans. Amer. Math. Soc. 51 (1942), 362-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006479
Completely convex functions and Lidstone series
D. V. Widder.
Trans. Amer. Math. Soc. 51 (1942), 387-398
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006356
Ergodic theorems for Abelian semigroups
Mahlon Day.
Trans. Amer. Math. Soc. 51 (1942), 399-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006614
On measure in abstract sets
Dorothy Maharam.
Trans. Amer. Math. Soc. 51 (1942), 413-433
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006594
The conformal theory of curves
Aaron Fialkow.
Trans. Amer. Math. Soc. 51 (1942), 435-501
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006465
An arithmetical theory of the Bernoulli numbers
H. S. Vandiver.
Trans. Amer. Math. Soc. 51 (1942), 502-531
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006742
On the structure of differential polynomials and on their theory of ideals
Howard Levi.
Trans. Amer. Math. Soc. 51 (1942), 532-568
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006163
Topology in lattices
Orrin Frink.
Trans. Amer. Math. Soc. 51 (1942), 569-582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006496
Operation in Banach spaces
Mahlon M. Day.
Trans. Amer. Math. Soc. 51 (1942), 583-608
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006613
The Ramanujan identities under modular substitutions
Hans Rademacher.
Trans. Amer. Math. Soc. 51 (1942), 609-636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006204
The structure of locally connected topological spaces
G. E. Albert and J. W. T. Youngs.
Trans. Amer. Math. Soc. 51 (1942), 637-654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0006503